# SDR AJXA202104290009

- Difficulty date: April 7, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N104R
- Make and model: Cessna 750
- Aircraft serial: 7500095
- Aircraft time: 4,258 hours, 2,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 99144971
- Part serial: 2016040237
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE COPILOT NOTICED AN ODOR COMING FROM THE COPILOTS WEMAC. THE AIRCRAFT RETURNED TO THE AIRPORT AND THE RH AIR CYCLE MACHINE WAS REPLACED. NO FURTHER DEFECTS NOR ODOR WAS DETECTED AFTER THE PART WAS REPLACED.
